# SDR AALA2019102329030

- Difficulty date: October 21, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 60,034 hours, 16,607 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4002169
- Part serial: EWR0021
- Condition: Misrepaired
- Location: Lt Wing
- Part time: 48,057 hours, 12,201 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: MAJOR REPAIR ACCOMPLISHED ON LEFT WING LEADING EDGE #1 SLAT WEDGE AS A RESULT OF DETERMINING THE TYPE OF WEDGE INSTALLED AS REQUIRED PER AD 2017-22-12, SB 757-57-0066 AND TASK CARD 19C50057010.
